# SDR NSVA20070013

- Difficulty date: January 17, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 294
- Aircraft time: 32,070 hours, 35,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EMERGENCY LIGHTS INOP.  RECHARGED BATTERY 21LN W/GPU,OPS CHK GOOD IAW SMM 33-50-00.
